Cycle and path embedding on 5-ary N-cubes

Tsong Jie Lin, Sun Yuan Hsieh, Hui Ling Huang

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We study two topological properties of the 5-ary n-cube Qn 5. Given two arbitrary distinct nodes x and y in Qn 5, we prove that there exists an x-y path of every length ranging from 2n to 5n-1, where n≥2. Based on this result, we prove that Qn5 is 5-edge-pancyclic by showing that every edge in Qn5 lies on a cycle of every length ranging from 5 to 5n.

Original languageEnglish
Pages (from-to)133-144
Number of pages12
JournalRAIRO - Theoretical Informatics and Applications
Issue number1
Publication statusPublished - 2009 Jan

All Science Journal Classification (ASJC) codes

  • Software
  • Mathematics(all)
  • Computer Science Applications


Dive into the research topics of 'Cycle and path embedding on 5-ary N-cubes'. Together they form a unique fingerprint.

Cite this